Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 37, NWS Tucson, AZ

August 15, 2010Pima County, Pinal County, Arizona

NWS Tucson, AZ issued this flash flood warning at Aug 15, 2010, 5:54 PM MST for Pima County, Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2010, 5:54 PM MST (00:54 UTC)
Expired
Aug 15, 2010, 8:45 PM MST
In force
3 hr
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

Counties Pima County, AZ, Pinal County, AZ

The radar

The Tucson radar (KEMX), 76 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 0.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2010-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2010-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2750 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WGUS55 KTWC 160054
FFWTWC
AZC019-021-160345-
/O.NEW.KTWC.FF.W.0037.100816T0054Z-100816T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
554 PM MST SUN AUG 15 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...ORO VALLEY...MARANA...
  SOUTHEASTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 845 PM MST

* AT 541 PM MST...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  NEAR ORO VALLEY...MOVING NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOVE 
  MOUNTAIN...PICTURE ROCKS...THE CATALINA MOUNTAINS...SABINO         
  CANYON...BEAR CANYON...MOLINO CANYON...THE CANADA DEL ORO WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
STREAMS...HIGHWAYS AND UNDERPASSES. RAPID RISES DETECTED ON UPPER 
SABINO CANYON WILL HEAD RAPIDLY DOWNSTREAM INTO SABINO CANYON 
RECREATION AREA THROUGH 8 PM.

THIS WARNING EXPANDS AND EXTENDS THE PREVIOUS FLASH FLOOD WARNING 
FOR NORTHEAST PIMA COUNTY AND SOUTHEAST PINAL COUNTY. THIS FLASH 
FLOOD WARNING ALSO REPLACES THE URBAN AND SMALL STREAM FLOOD 
ADVISORY FOR ORO VALLEY AND MARANA.

&&

LAT...LON 3259 11126 3265 11063 3233 11061 3232 11126

$$

PYTLAK
2 follow-up statements
832 
WGUS75 KTWC 160138
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
638 PM MST SUN AUG 15 2010

AZC019-021-160345-
/O.CON.KTWC.FF.W.0037.000000T0000Z-100816T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-PINAL AZ-
638 PM MST SUN AUG 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR
SOUTHEASTERN PINAL AND NORTHEASTERN PIMA COUNTIES...

AT 624 PM MST...THE STRONGEST THUNDERSTORMS HAD MOVED NORTHWEST OF 
THE WARNING AREA. HOWEVER...UP TO AN INCH OF RAIN FELL IN LESS THAN 
AN HOUR OVER ORO VALLEY...CATALINA...AND PARTS OF MARANA EARLIER 
THIS AFTERNOON..WITH 1 TO 2.5 INCHES OF RAIN OVER THE CATALINA 
MOUNTAINS. THESE VERY HEAVY RAINS WILL CONTINUE TO RUN OFF INTO AREA 
STREAMS AND WASHES...INCLUDING SABINO CANYON...BEAR CANYON...ALDER 
CANYON...PEPPERSAUCE WASH...AND THE CANADA DEL ORO WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW 
WHERE YOU ARE RELATIVE TO STREAMS OR CREEKS WHICH CAN BECOME 
KILLERS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. REMEMBER 
THAT A FLASH FLOOD CAN TRAVEL MANY MILES DOWNSTREAM...AND CAN OCCUR 
EVEN IF THE HEAVIEST RAINS DID NOT FALL DIRECTLY OVERHEAD. 

&&

LAT...LON 3259 11126 3265 11063 3233 11061 3232 11126

$$

PYTLAK
496 
WGUS75 KTWC 160258
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
758 PM MST SUN AUG 15 2010

AZC019-021-160345-
/O.CON.KTWC.FF.W.0037.000000T0000Z-100816T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-PINAL AZ-
758 PM MST SUN AUG 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR
EXTREME SOUTHEASTERN PINAL AND NORTHEASTERN PIMA COUNTIES...

AT 748 PM MST...THE THREAT OF FLASH FLOODING IN THE MARANA AND 
PICTURE ROCKS AREA HAD ENDED AS SEVERE THUNDERSTORMS EARLIER THIS 
EVENING HAVE DIMINISHED. HOWEVER...OVER THE CATALINA MOUNTAINS...A 
NEW ROUND OF THUNDERSTORMS HAS BEGUN TO DEVELOP. THESE STORMS WERE 
MOVING NORTHWEST AT 15 MPH TOWARD THE SAME AREA WHICH RECEIVED 1 TO 
2.5 INCHES OF RAIN EARLIER THIS EVENING. THIS COULD AGGRAVATE 
ONGOING RUNOFF INTO SEVERAL STREAMS...INCLUDING SABINO CANYON...BEAR 
CANYON...MOLINO CANYON...AND PERHAPS THE CANADA DEL ORO WASH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
LEMMON/SUMMERHAVEN...CATALINA STATE PARK AND CAMPO BONITO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3257 11087 3260 11063 3233 11061 3233 11102

$$

PYTLAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 2:05 PM MST, 3 hours 49 minutes earlier.

Area forecast discussion, Aug 15, 2:05 PM MST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
205 PM MST SUN AUG 15 2010

.SYNOPSIS...ABUNDANT MOISTURE OVER SOUTHEAST ARIZONA WILL RESULT IN
INCREASED THUNDERSTORM COVERAGE THROUGH AT LEAST TUESDAY. SOME OF
THE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN. THE INCREASED CLOUDS
MAY TRIM A FEW DEGREES OFF AFTERNOON HIGHS...BUT NIGHTTIME LOWS WILL
REMAIN ON THE WARM SIDE.

&&

.DISCUSSION...CONVECTIVE TEMPERATURES BEING REACHED ACROSS SE AZ
WITH MOIST AND UNSTABLE AIR IN PLACE. MOISTURE AXIS LIES OVER WRN
CWFA WITH WEDGE OF DRIER AIR OVER SW NM IMPINGING WESTWARD. IF THE
DRIER AIR HAMPERS TSTM COVERAGE TO ANY GREAT EXTENT THE LIFT
COINCIDENT WITH DEFORMATION FROM NM/CHIHUAHUA UPPER TROUGH SHOULD
STRENGTHEN STORMS THAT DO FORM. IN FACT...WITH NEAR RECORD HIGH
TEMPS TODAY...ATMOSPHERIC POTENTIAL FOR STRONG THUNDERSTORM WIND
GUSTS MAY BE REALIZED.  WHILE STORMS OVER THE RIM WILL PROGRESS
WNW...NEW DEVELOPMENT FARTHER SOUTH AND WEST WILL CONTINUE INTO LATE
AFTERNOON TOWARD THE MOIST AXIS...CULMINATING IN AN MCS STRADDLING
THE INTERNATIONAL BORDER THIS EVENING INTO THE NIGHTTIME HOURS.  LOW
LEVEL MOISTURE CONVERGENCE OF ALREADY JUICY AIR WILL BE SUBSTANTIAL
AND WITH STORMS MOVING INTO HIGHER SHEAR ENVIRONMENT...PERSISTENCE
AND NUMBER OF STORMS WITH HEAVY RAIN WARRANTS AT LEAST HIGH END
SCATTERED TO LIKELY POPS. TO PICK ONE AREA AT THIS POINT...EXPECT
THE BEST RAIN ROUGHLY FROM NOGALES TO SELLS.

AS THE UPPER HIGH RETREATS NORTHEASTWARD...MOISTURE SHOULD EXPAND
FARTHER NORTH WITH EXPECT EVEN MORE ACTIVITY MONDAY AND TUESDAY.
THIS WILL PUT AN END TO THE NEAR RECORD HIGHS...AT LEAST
TEMPORARILY. THE HIGH REASSERTS ITSELF OVER AZ TOWARD THE END OF THE
WORK WEEK WHICH SHOULD RESULT IN A DOWNTURN IN THUNDERSTORM COVERAGE
AND A CORRESPONDING INCREASE IN AFTERNOON HIGHS.  GUIDANCE NOT QUITE
PICKING UP ON THAT TREND YET...ALTHOUGH TEMPS STILL WELL ABOVE
NORMAL.

&&

.AVIATION...ISOLD TO SCT TSRA ARE FORECAST AFT 20Z WITH CLOUD BASES
OF 8-11KFT.  EXPECT OCNL MVFR CIGS/VSBYS AND MT OBSCURATIONS IN TSRA
WITH ISOLD IFR CIGS/VSBYS WITH HEAVY RAIN AND WIND GUSTS 40-50 KTS.
SHRA/TSRA MAY LINGER THROUGH 12Z...ESPECIALLY S AND W OF KTUS.
EXCEPT FOR THUNDERSTORM OUTFLOW WINDS...SURFACE WINDS WILL GENERALLY
BE TERRAIN DRIVEN AND LESS THAN 12 KTS. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

KD/GS

WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 15, 9:38 AM MST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
938 AM MST SUN AUG 15 2010

AZZ019-029>035-160700-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
938 AM MST SUN AUG 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NEAR RECORD HIGH TEMPERATURES ARE EXPECTED TODAY...WITH VALLEY
LOCATIONS REACHING 100 TO 110 DEGREES. PROPER HEAT SAFETY
PRECAUTIONS SHOULD BE TAKEN.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE
INTO TONIGHT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAIN OF NEARLY 2 INCHES IN AN HOUR. IN ADDITION...WIND GUSTS
OF 50 TO 60 MPH ARE POSSIBLE FROM THE STRONGER STORMS. THE BEST
CHANCES FOR STORMS ARE NEAR THE INTERNATIONAL BORDER AND OVER THE
RIM COUNTRY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE MONDAY AND TUESDAY.
VERY HEAVY RAIN AND GUSTY WINDS WILL BE THE MAIN THREATS.

THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE DURING THE
LATTER HALF OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAIN...FLASH
FLOODING AND WIND DAMAGE TO LOCAL LAW ENFORCEMENT OR DIRECTLY TO
THE NATIONAL WEATHER SERVICE.

KD

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Aug 15, 4:32 PM MST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
432 PM MST SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     VAIL                    32.05N 110.71W
08/15/2010  E50 MPH          PIMA               AZ   TRAINED SPOTTER

            ESTIMATED WIND GUST AT LEAST 50 MPH. ALSO 0.82 INCHES OF
            RAIN IN 30 MINUTES.

&&

PYTLAK
Special weather statement, Aug 15, 4:48 PM MST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
448 PM MST SUN AUG 15 2010

AZZ029-033-160030-
SOUTHEAST PINAL COUNTY AZ-TUCSON METRO/MARANA/GREEN VALLEY AZ-
448 PM MST SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PINAL AND
EXTREME NORTHEASTERN PIMA COUNTIES UNTIL 530 PM MST...

AT 437 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORMS CLUSTERING OVER THE CATALINA MOUNTAINS AND
REDINGTON PASS...OR ABOUT 15 MILES NORTHEAST OF TUCSON...MOVING
NORTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES ON MOUNT LEMMON...AND WIND GUSTS UP
TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH OVER AN INCH OF
RAIN IN LESS THAN AN HOUR.

AREAS AFFECTED BY THIS STORM INCLUDE...MOUNT LEMMON/SUMMERHAVEN...
CAMPO BONITO...AND ORACLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. BE ALERT FOR RAPID RISES IN WATER LEVELS NEAR
STREAMS IN THE CATALINA MOUNTAINS.

LAT...LON 3249 11096 3263 11087 3252 11053 3231 11053
TIME...MOT...LOC 2345Z 115DEG 10KT 3242 11073

PYTLAK
Local storm report, Aug 15, 5:07 PM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
507 PM MST SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HEAVY RAIN       5 SE MOUNT LEMMON/SUMME 32.39N 110.69W
08/15/2010  M2.28 INCH       PIMA               AZ   MESONET

            MEASURED BY PIMA COUNTY ALERT GAGE IN 40 MINUTES. STILL
            RAINING HEAVILY.

&&

PYTLAK
Local storm report, Aug 15, 5:08 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
508 PM MST SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     FLASH FLOOD      1 NNW ORACLE            32.63N 110.79W
08/15/2010                   PINAL              AZ   TRAINED SPOTTER

            FRONT YARD FLOODING RAPIDLY.

&&

PYTLAK
Special weather statement, Aug 15, 5:11 PM MST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
511 PM MST SUN AUG 15 2010

AZZ033-160100-
TUCSON METRO/MARANA/GREEN VALLEY AZ-
511 PM MST SUN AUG 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIMA COUNTY...INCLUDING
THE FAR WEST SIDE OF TUCSON AND AVRA VALLEY...UNTIL 600 PM MST...

AT 504 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF TUCSON...MOVING NORTHWEST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN WHICH MAY TOTAL UP
TO AN INCH IN LESS THAN AN HOUR.

AREAS AFFECTED BY THIS STORM INCLUDE...SAGUARO NATIONAL PARK WEST.

LAT...LON 3220 11130 3238 11119 3224 11098 3212 11107
TIME...MOT...LOC 0011Z 127DEG 10KT 3220 11108

PYTLAK
Local storm report, Aug 15, 5:36 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
536 PM MST SUN AUG 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     FLASH FLOOD      MOUNT LEMMON/SUMMERHAVE 32.44N 110.76W
08/15/2010                   PIMA               AZ   MESONET

            2FT RISE ON UPPER SABINO CANYON IN 30 MINUTES DETECTED BY
            PIMA COUNTY ALERT STREAM GAGE.

&&

PYTLAK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 5:00 PM MSTFlash Flood WarningTWCPima, Pinal61 min
Aug 15, 5:11 PM MSTSpecial Weather StatementTWC49 min
Aug 15, 5:30 PM MSTAreal Flood AdvisoryTWCPima, Pinal29 min
Aug 15, 5:42 PM MSTSevere Thunderstorm WarningTWCPima, Pinal38 min
Aug 15, 6:13 PM MSTDust Storm WarningTWC84 min
Aug 15, 7:13 PM MSTAreal Flood AdvisoryTWCGraham2 hr
Aug 15, 7:28 PM MSTAreal Flood AdvisoryTWCPima3 hr
Aug 15, 7:44 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz46 min
Aug 15, 8:15 PM MSTAreal Flood AdvisoryTWCPima, Santa Cruz2 hr
Aug 15, 8:42 PM MSTFlash Flood WarningTWCPima3 hr
Aug 15, 8:47 PM MSTSpecial Weather StatementTWCSanta Cruz43 min
Aug 15, 9:32 PM MSTFlash Flood WarningTWCCochise118 min
Aug 15, 10:26 PM MSTSevere Thunderstorm WarningTWCCochise, Santa Cruz49 min
Aug 15, 10:44 PM MSTAreal Flood AdvisoryTWCPima109 min
Aug 15, 11:00 PM MSTAreal Flood AdvisoryTWCPima, Santa Cruz92 min
Aug 16, 2:15 PM MSTFlash Flood WatchTWC6 hr

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.